# SDR 97FDEA00375

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Engine: Ge CF680C2D1F
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE CASE COOLING DUCT RUPTURED.  CAUSING HEAT DAMAGE TO COMPONENTS AND ELECTRICAL WIRING FOR THE FOLLOWING SYSTEMS.  HYDRAULIC, ENGINE OIL TEMP AND PNEUMATIC.  NO ASSOCIATED FIRE WARNINGS OR ALERTS.  *S/D*  REMOVED AND REPLACED THE NR 1 ENGINE.
